# SDR QXEA0000785

- Difficulty date: March 4, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YYC- BAGGAGE DOOR SCRATCHED WHILE REINSTALLING DOOR NEAR FORWARD EDGE OF DOOR SKIN.  REPAIRED IAW DHC-8 SRM 51-20-11 PAGE 3 SECTION B.
